# SDR ASAA0580459

- Difficulty date: August 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 59304741
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LEFT INBOARD FLAP VANE GOUGED.  REMOVED DAMAGED AREA.  INSTALLED REPAIR DOUBLER AND FILLER.  (M)
